# SDR AALA202201213290

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737*
- Aircraft serial: 31230
- Aircraft time: 17,546 hours, 7,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 17C EMERGENCY LIGHT SHROUD HANGING FROM SEAT. INSTALLED MISSING SCREWS PER CMM 25-21-61 CHECKS GOOD.
